Advanced search

Regularization of the moment matrix solution by a nonquadratic conjugate gradient method.

Luc Knockaert (UGent) and Daniël De Zutter (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Knockaert, Luc, and Daniël De Zutter. 2000. “Regularization of the Moment Matrix Solution by a Nonquadratic Conjugate Gradient Method.” Ieee Transactions on Antennas and Propagation 48 (5): 812–816.
APA
Knockaert, L., & De Zutter, D. (2000). Regularization of the moment matrix solution by a nonquadratic conjugate gradient method. IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, 48(5), 812–816.
Vancouver
1.
Knockaert L, De Zutter D. Regularization of the moment matrix solution by a nonquadratic conjugate gradient method. IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION. 2000;48(5):812–6.
MLA
Knockaert, Luc, and Daniël De Zutter. “Regularization of the Moment Matrix Solution by a Nonquadratic Conjugate Gradient Method.” IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION 48.5 (2000): 812–816. Print.
@article{129334,
  author       = {Knockaert, Luc and De Zutter, Dani{\"e}l},
  issn         = {0018-926X},
  journal      = {IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION},
  language     = {eng},
  number       = {5},
  pages        = {812--816},
  title        = {Regularization of the moment matrix solution by a nonquadratic conjugate gradient method.},
  volume       = {48},
  year         = {2000},
}

Web of Science
Times cited: